Couldn't find what you looking for?

TRY OUR SEARCH!

In the morning I have anxiety that is unbearable. I have lonely feelings, fear of the building that I live in, fear of the town I live in, and terrible anxiety and panic attacks. Every day is the same. We moved two months ago from another state. I don't think moving has anything to do with the attacks because I felt good moving when I was on Klonopin (clonazapam). I have been off of klonopin for 25 days along with resperidone. I have been going on alot of drives out of the house to try and feel better with no success yet. I don't understand the lonely feelings or the sense of loss but it's very strong. It's as if I had gone through a divorce or my spouse has passed away, which she hasn't. I'm fifty six years old and wonder if the age makes a difference in withdrawal. While I was on Klonipin, it seemed that I was experiencing more anxiety than less. I ran out of my prescription and didn't go to the doctor to get another, so I stopped cold turkey. The pharmacist told me that the klonipon(clonazepam), would not be any trouble stopping, I don't think she knew what she was talking about expecially after reading many other stories of those who are going through extreme withdrawals. It's total hell and very scary going through this. In the mornings I feel like crying and giving up but from reading information from others this ugly painfull journey will subside within a couple of months, I hope so because I don't know how much more of this hell I can take. Again, I have terrible loneliness, fear of being too far away from family, fear of the building and town I live in, and it lasts all day long. I have no appetite plus I'm afraid to go in to the parts of the house. Does any one have these emotions? Is this normal from withdrawal of klonipin? Did you find this post useful? 0

Loading...

Hi i'am going thru the same thing i was taking antidepressant and clonolzapam  and i had stopped them a week ago and i just start feeling all this things that you were talking about it is really scary i feel like there is something is wrong with me  and i feel lonely and depressed and emotional and i have anxiety this morning i got up at 6 oclock in the morning chacking and scared but i was having anxiety and it went away in a few minutes and i do have electric shock and dizziness so it is normal withdrawl from the pills it will take 2 weeks to get off your system 
Reply

Loading...